RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 2, Pages 133–190 (Mi izv3528)  

This article is cited in 2 scientific papers (total in 2 papers)

On a new integral transform and its application in the theory of entire functions

M. M. Dzhrbashyan


Full text: PDF file (3885 kB)

Bibliographic databases:
Received: 12.01.1954

Citation: M. M. Dzhrbashyan, “On a new integral transform and its application in the theory of entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955), 133–190

Citation in format AMSBIB
\Bibitem{Dzh55}
\by M.~M.~Dzhrbashyan
\paper On a new integral transform and its application in the theory of entire functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 2
\pages 133--190
\mathnet{http://mi.mathnet.ru/izv3528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69926}
\zmath{https://zbmath.org/?q=an:0068.05501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3528
  • http://mi.mathnet.ru/eng/izv/v19/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type”, Math. USSR-Izv., 23:3 (1984), 449–471  mathnet  crossref  mathscinet  zmath
    2. V. M. Martirosyan, “Integral transformations with kernels of Mittag-Leffler type in the classes $L_p(0,+\infty)$, $1<p\leqslant2$”, Math. USSR-Sb., 57:1 (1987), 97–109  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:307
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019